# SDR YENA201806300932

- Difficulty date: June 30, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 26,742 hours, 17,212 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (6/2018) BRIDGE CHECK FOR A/C AT YRQ, REPORTED 3 CRACKS ON THE RT WING LOWER SKIN (P/N 190-33065-024, REF /2) TRAILING EDGE BETWEEN RIBS 9-10. THE CRACKS WERE CUT OUT PER SRMII 51-10-03, BUT WERE FOUND OUT OF LIMITS OF THE REF /3/ SRM DUE TO THE PADUP BEING AFFECTED AT LOCATION NR 2 AND ALSO DUE TO THE PROXIMITY OF THE 3 CRACKS TO EACH OTHER (THE SRM DOES NOT ADDRESS HOW TO SPECIFY FOR MORE THAN 1 CRACK). THEREFORE, CONTACTED FOR REPAIR DISPOSITION. PROVIDED THE REF /1/ ETD WHICH PROVIDES INSTRUCTIONS TO CUT OUT THE CRACKS, PERFORM NDT INSPECTIONS AND INSTALL 1 REPAIR DOUBLER OVER ALL CUTOUT LOCATIONS. THE REF /1/ ETD IS A TIME LIMITED REPAIR REQUIRING A DETAILED STRUCTURAL ANALYSIS WITH 12 MONTHS. THIS EC PROVIDES THE TIME LIMITED REPAIR INSTRUCTIONS AND COMPLIES WITH REF /1/ ETD WITHOUT DEVIATION. THIS EC E18-526-01 PROVIDES THE TIME LIMITED REPAIR INSTRUCTIONS PER THE REF /1/ ETD. EC E18-526-02 PROVIDES A PLACEHOLDER TO TRACK THE FOLLOW UP ANALYSIS REQUIRED WITHIN 12 MONTHS; THIS TIME LIMITED REPAIR, REQUIRING FURTHER ANALYSIS WITHIN 12 MONTHS, HAS BEEN APPROVED VIA REF /1/ETD WITH ANAC FORM AND IS CLASSIFIED AS MAJOR.
